# SDR J7SA6033420100707

- Difficulty date: July 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N263FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60334
- Aircraft time: 1,955 hours, 1,411 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410 THE MASTER CAUTION LAMP AND PRESSURIZATION SYSTEM WARNING LAMP ILLUMINATED.  CABIN ALTITUDE INDICATED 9000FT.  CREW DECLARED AN EMERGENCY AND PERFORMED AN EXPEDITED DESCENT.  DIVERTED TO ABQ FROM ORIGINAL DESTINATION.  MX FOUND CHAFED WIRING IN THE HARNESS FOR THE CABIN PRESSURE INDICATOR.  WIRING WAS REPAIRED AND OPERATIONAL CHECK PERFORMED.  NO OBSERVED DISCREPANCIES.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
